Duke Mathematical Journal
- Duke Math. J.
- Volume 168, Number 6 (2019), 941-966.
A surface with discrete and nonfinitely generated automorphism group
We show that there is a smooth complex projective variety, of any dimension greater than or equal to , whose automorphism group is discrete and not finitely generated. Moreover, this variety admits infinitely many real forms which are mutually nonisomorphic over . Our result is inspired by the work of Lesieutre and answers questions by Dolgachev, Esnault, and Lesieutre.
Duke Math. J., Volume 168, Number 6 (2019), 941-966.
Received: 14 December 2017
Revised: 18 July 2018
First available in Project Euclid: 15 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14J50: Automorphisms of surfaces and higher-dimensional varieties
Secondary: 14G30 14J28: $K3$ surfaces and Enriques surfaces
Dinh, Tien-Cuong; Oguiso, Keiji. A surface with discrete and nonfinitely generated automorphism group. Duke Math. J. 168 (2019), no. 6, 941--966. doi:10.1215/00127094-2018-0054. https://projecteuclid.org/euclid.dmj/1552615313